# SDR AUS20030741

- Difficulty date: July 1, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT ACTIVATED. THE AIRCRAFT WAS IN THE HANGAR AT THE TIME. THE ELT WAS UNABLE TO BE DE-ACTIVATED EXCEPT BY DISCONNECTING THE BATTERY.
